MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH YSIO MAX; STATIONARY X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH YSIO MAX; STATIONARY X-RAY SYSTEM
Model Number 10762470
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting an investigation of the reported incident.A supplemental report will be submitted if additional information becomes available.Internal id # (b)(4).
 
Event or Problem Description
Unintended system movement of the ysio max unit was reported.During preparation for an exam, the operator touched the 3d ceiling stand, and it moved without unexpectedly.The 3d collided with the bucky wall stand.No patient was present in the exam room.There are no injuries attributed to this event.The reported incident occurred in (b)(6).
 
Additional Manufacturer Narrative
The issue was investigated in detail.During an investigation at the customer site, it was identified that prior to the reported event it was determined that the force sensor was defective and needed to be replaced.The reported event occurred following the discovery of the defect prior to part replacement.In general, it is recommended to take the system out of use as a precaution until the problem is solved.The investigation of the provided log files confirmed that the described issue was caused by a force-controlled movement.The sensor was defective in the z-direction.It was found that during the rotation horizontal axis was rotated from 0 ° to approx.57 °, the defective force sensor received incorrect z values.The user communicated that, as the tube stand was driving the wrong way, the operator wanted to hold it back.The machine detected a manual movement, the automatic stop is in general deactivated for manual movement.This resulted in a collision between tube stand and wall stand.The system provides multiple risk mitigating features, which are still within specs: force limitation of 200n (motor current measurement).Dead man switch - the movement continue only when a button is pressed.Emergency stop - the motor power supply will be interrupted as soon as the button is activated.According to the information received, the force sensor was replaced following the incident.Since the part replacement no further issues are have been reported.The spare part consumption of the concerned force sensor (material number 07042315) shows values that are below the defined threshold.No general problem is known.

Brand Name
YSIO MAX
Common Device Name
STATIONARY X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
henkesstrasse 127
erlangen 91052
GM  91052
MDR Report Key11333188
Report Number3002808157-2021-67509
Device Sequence Number16789628
Product Code KPR
UDI-Device Identifier04056869004273
UDI-Public04056869004273
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K181279
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10762470
Initial Date Received by Manufacturer 02/08/2021
Supplement Date Received by Manufacturer04/07/2021
Initial Report FDA Received Date02/16/2021
Supplement Report FDA Received Date04/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;